# SDR 97ZZZX351

- Difficulty date: November 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N299QS
- Make and model: Cessna S550
- Aircraft serial: S5500099
- System (JASC): 2430 · DC Generating System
- Part: Connector
- Part number: BD161
- Condition: Melted
- Location: Battery
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND BATTERY CONNECTOR CORRODED AND MELTED.  CAUSE IS BELIEVED TO BE EXCESSIVE LOOSENESS OF PLUGS. CLOSELY INSPECTED BATTERY CONNECTOR FOR CONDITION AND LOOSENESS.
